Mathematical study of Concentration Distribution in Miscible fluid flow through Homogeneous Porous Media
Author(s):
VENU PRASAD K.K, Dr. K. SHIVASHANKARA, PRAKASHA P, DHANANJAIAH D.S
Keywords:
Advection, dispersion, Integral transforms, Moving coordinates, Duhamel’s theorem
Abstract
The governing equation of longitudinal dispersion phenomenon of one-dimensional concentration distribution in miscible fluid flow through homogeneous porous media has been studied in term of advection-dispersion equation. This one-dimensional equation has been solved analytically by using Duhamel’s theorem, Laplace transform and moving coordinates with appropriate initial and boundary condition. The final solution is obtained in terms of exponential form as well as complementary error function and it is concluded that the concentration distribution of miscible fluids decreases with time. The developed analytical solutions may support as a valuable tool for evaluating the aquifer concentration at any position and time.
Article Details
Unique Paper ID: 153024

Publication Volume & Issue: Volume 8, Issue 5

Page(s): 319 - 324
Article Preview & Download


Share This Article

Conference Alert

NCSST-2021

AICTE Sponsored National Conference on Smart Systems and Technologies

Last Date: 25th November 2021

SWEC- Management

LATEST INNOVATION’S AND FUTURE TRENDS IN MANAGEMENT

Last Date: 7th November 2021

Go To Issue



Call For Paper

Volume 8 Issue 4

Last Date 25 September 2021

About Us

IJIRT.org enables door in research by providing high quality research articles in open access market.

Send us any query related to your research on editor@ijirt.org

Social Media

Google Verified Reviews

Contact Details

Telephone:6351679790
Email: editor@ijirt.org
Website: ijirt.org

Policies